# SDR DALA2019021200918

- Difficulty date: February 12, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 70,391 hours, 50,855 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Bracket
- Condition: Cracked
- Location: Rudder Pedal
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN SIDE RUDDER PEDAL BRACKET ASSY CRACKED. CONTACT PLANNING TO ATTACH EM 2720-01088-0701. REPLACED CAPT'S RUDDER PEDAL BRACKET ASSY. PER AMDS W/C 2720-10188-0701. (LP0941511)
